# SDR 95ZZZX907

- Difficulty date: February 8, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: Duncan Aviation Inc, repair station JGVR194F
- Aircraft: N96MT
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600032
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake Line
- Part number: 6517109201
- Condition: Chafed
- Location: Lt Park
- Part time: 1,743 hours
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

BOLT HEAD ON BOTTOM OF PILOT'S CONTROL COLUMN CHAFED A HOLE IN THE LT PARK BRAKE LINE WHERE IT RUNS UNDER THE CONTROL COLUMN.  LINE WAS POSITIONED WRONG AT THE FACTORY.
